Preprint 66/2014

Gradient Estimates and Liouville Theorems for Dirac-harmonic maps

Qun Chen, Jürgen Jost, and Linlin Sun

Contact the author: Please use for correspondence this email.
Submission date: 16. Jul. 2014
Pages: 21
published in: Journal of geometry and physics, 76 (2014), p. 66-78 
DOI number (of the published article): 10.1016/j.geomphys.2013.10.011
MSC-Numbers: 58E20, 53C27
Keywords and phrases: Dirac-harmonic map, liouville theorem, gradient estimate, noncompact manifolds
Download full preprint: PDF (363 kB)

In this paper, we derive gradient estimates for Dirac-harmonic maps from complete Riemannian spin manifolds into regular balls in Riemannian manifolds. With these estimates, we can prove Liouville theorems for Dirac-harmonic maps under curvature or energy conditions.

18.10.2019, 02:15